# SDR CA141212004

- Difficulty date: December 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 107,880 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 256T140016
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED LOSS OF HYDRAULIC PRESSURE IN THE CENTRE HYDRAULIC SYSTEM. ATC WAS ADVISED. STATION WAS ADVISED. MTC WAS ADVISED. A PAN PAN PAN WAS DECLARED. ATC GAVE AC117 AN EXTENDED DOWNWIND WHILE THE CREW WENT OVER THE HYDRAULICS SYSTEM PROCEDURES. MTC ADVISED THAT THE CREW SHUT THE CENTRE HYD SYSTEM DOWN WHEN THE HYQ QUANTITY EICAS MESSAGE APPEARED. THE CREW SHUT THE SYSTEM DOWN AND THERE SEEMED TO BE ENOUGH FLUID LEFT IN THE SYSTEM TO ALLOW FOR AN OTHERWISE NORMAL LANDING ON RWY17L IN YYC ONCE THE SYSTEM WAS TURNED BACK ON. TAXI OFF THE RWY AND TO THE GATE UNDER THEIR OWN POWER.  RESOLUTION FLAP/SLAT SHUTOFF VALVE MODULE REPLACED AS PER AMM 27-51-48-422-036. OPS CHECK CARRIED OUT PER AMM 27-51-48-712-074. LEAK CHECK CARRIED OUT NO LEAKS FOUND.
